# SDR A6WA201543413

- Difficulty date: December 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,227 hours, 34,115 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SERVICE DOOR DIFFICULT TO OPEN AFTER UNLATCHING HANDLE INSIDE & OUTSIDE OF ACFT.  INSPECTED DOOR FOR SAFETY & SECURITY.  PLACED SERVICE DOOR ON MEL 52-21-01.  REPOSITIONED ACFT TO MAKE FOR REPAIR.  MX ADJUSTED UPPER STABILIZER ROD IAW AMM 52-41.
